# SDR AWXA200600073

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101SP
- Part serial: 602
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED 5 CRACKS, .500 INCHES EACH, ON THE BOTTOM OF THE NR 3 SLAT SKIN FROM SS 102.75L TO SS 107.75L.  MAINTENANCE CUT OUT THE DAMAGED SKIN IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM OF THE NR 3 SLAT FROM SS 102.75L TO SS 107.75LIAW BOEING 737-300 SRM 57-43-01-2R6.
